# SDR AALA20090512TUL68

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE RT SIDE (ENGINE COWL DRAIN MAST DAMAGE) STA 1309 BELOW LONGERON 18.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 AND INSTALLED SCUFF PLATE PER AARD 53-30-00-08.
